# SDR FDEA202505090741

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 67,896 hours, 26,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111N52072
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1040 TO 1080 RBL 45.5 SHOW CORROSION, UPPER CHORD REMOVED LOCATED AND DRILLED NEW UPPER CHORD IAW BOEING DWG # 111N5201 REV L AND   INSTALLED NEW UPPER CHORD MAIN CABIN STA 1040 TO 1080 RBL 45.5 IAW BOEING DWG #   111N5201 REV L.  MAJOR REPAIR.
